# SDR SWAA2022020274396

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 65,854 hours, 38,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FLUSH DOOR LATCH HANDLE HOUSING CRACKED / R/R'D FWD CARGO HANDLE HOUSING REF CMM 52-36-15 & SRM 51-40-02
